RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 4, Pages 411–416 (Mi mz6947)  

Iterations of homogeneous polynomial transformations with positive coefficients

I. V. Evstigneev


Abstract: A study is made of the behavior as $k\to\infty$ of the iterations $T^k(x)$ of a homogeneous polynomial transformation $T$ acting from $R^n$ to $R^n$ according to the formula $(T(x))_i=Q_i(x)$, $i=1,2,…,n$, where $Q_i(x)$ is a homogeneous polynomial of degree $m>1$ with positive coefficients.

Full text: PDF file (417 kB)

English version:
Mathematical Notes, 1969, 6:4, 702–704

Bibliographic databases:

UDC: 513.88
Received: 03.12.1968

Citation: I. V. Evstigneev, “Iterations of homogeneous polynomial transformations with positive coefficients”, Mat. Zametki, 6:4 (1969), 411–416; Math. Notes, 6:4 (1969), 702–704

Citation in format AMSBIB
\Bibitem{Evs69}
\by I.~V.~Evstigneev
\paper Iterations of homogeneous polynomial transformations with positive coefficients
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 4
\pages 411--416
\mathnet{http://mi.mathnet.ru/mz6947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=251046}
\zmath{https://zbmath.org/?q=an:0216.05003}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 4
\pages 702--704
\crossref{https://doi.org/10.1007/BF01093805}


Linking options:
  • http://mi.mathnet.ru/eng/mz6947
  • http://mi.mathnet.ru/eng/mz/v6/i4/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020